# SDR 98ZZZX2640

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PJ
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 668
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40148
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER WHEEL HALF EXPERIENCED A BEARING FAILURE.   FAILURE RESULTED IN BRAKE DISC RUBBING INTO BRAKE ASSEMBLY REQUIRING BRAKE ASSEMBLY REPLACEMENT.  INNER WHEEL HALF ALSO REQUIRED REPLACEMENT DUE TO CRACKING AROUND BEARING AREA.
